It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi, I'm new here; I haven't read every single post relating to suboxone, but have read a lot of them. If I ask something that someone's already asked (as I surely will), I don't expect anyone to re-answer, but if you could just point me to where I can find the answer?

I'll be on suboxone a year this July. The things I read are making me very worried, as I already suffer from a lot of the W/D and PAWS symptoms without the W/D and PAWS. I already have severe RLS/crampy legs, bad stomach/intestines, chronic pain, etc. I'm down to 4 mg/day and wondering how I'm going to get through it. At this point, my subdoc is saying he'll taper me 1mg/month till I get to smaller doses. I'm good at 4mg, and every once in a while I "challenge" myself by taking 2mg/day for 4 or 5 days...is that long enough for me to get the true feeling, given sub's half-life?

My real worry is that when I get to the end of the tapering period, it's going to be too physically difficult for me to taper, because of all my ongoing health issues. I've also heard that sometimes when the tapering becomes too uncomfortable, some docs prescribe benzos or other meds to help the W/Ds. Doesn't that set up a possibility to become addicted to benzos? I'm not on benzos at this time but it scares me because of cross addiction. I've already been addicted to opiates, now sub, and I don't want to take any chances.

Sorry for the long post. Hope to meet lots of you in my time here. Hope these questions weren't too....dumb.:confused:

Rose





All times are GMT -7. The time now is 06:21 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!